zbMATH — the first resource for mathematics

Homomorphisms and translations in L\(^\infty\)(G). (English) Zbl 0297.22009

22D99 Locally compact groups and their algebras
22C05 Compact groups
43A75 Harmonic analysis on specific compact groups
Full Text: DOI
[1] Greenleaf, F.P, Invariant means on topological groups, (1969), Van Nostrand New York · Zbl 0174.19001
[2] Hewitt, E; Ross, K.A, ()
[3] \scP. Milnes, Review of Refs. [6] and [7], Math. Rev.\bf46, #4104, #4105.
[4] Montgomery, D; Zippin, L, Topological transformation groups, (1955), Interscience New York · JFM 66.0959.03
[5] von Neumann, J, Zur allgemeinen theorie des masses, Fund. math., 13, 73-116, (1929) · JFM 55.0151.01
[6] Reynaud, P.F, Equivalent types of invariant means on locally compact groups, (), 495-498 · Zbl 0258.43003
[7] Rudin, W, Invariant means on L∞, Studia math., 44, 219-227, (1972) · Zbl 0215.47004
[8] Wells, B.B, Homomorphisms and translates of bounded functions, Duke math. J., 41, 35-39, (1974) · Zbl 0281.28004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.